# SDR DALA2023041102843

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 87,053 hours, 27,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 PRIOR TO PUSH FLIGHT ATTENDENTS ADVISED 3L DOOR WOULD NOT ARM. CORRECTIVE ACTION: UPPER BRACKET ALIGMENT PIN WAS JAMMING. LUBED PIN. OPS CHECK GOOD REF B757 AMM 52-02. (4737344)
